BibTeX record: journals/cor/CastroGT08

download as .bib file

@article{DBLP:journals/cor/CastroGT08,
  author    = {Javier Castro and
               Daniel G\'{o}mez and
               Juan Tejada},
  title     = {A polynomial rule for the problem of sharing delay costs in {PERT}
               networks.},
  journal   = {Computers \& {OR}},
  year      = {2008},
  volume    = {35},
  number    = {7},
  pages     = {2376--2387},
  url       = {http://dx.doi.org/10.1016/j.cor.2006.11.003},
  doi       = {10.1016/j.cor.2006.11.003},
  timestamp = {Tue, 02 Sep 2014 23:52:14 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cor/CastroGT08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}